Numerical simulation of the ice cover evolution
Doklady Akademii Nauk, Tome 256 (1981) no. 6, pp. 1333-1337
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_256_6_a12,
author = {M. Ya. Verbitskii},
title = {Numerical simulation of the ice cover evolution},
journal = {Doklady Akademii Nauk},
pages = {1333--1337},
year = {1981},
volume = {256},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_256_6_a12/}
}
M. Ya. Verbitskii. Numerical simulation of the ice cover evolution. Doklady Akademii Nauk, Tome 256 (1981) no. 6, pp. 1333-1337. http://geodesic.mathdoc.fr/item/DAN_1981_256_6_a12/